# SDR SWAA2022042990202

- Difficulty date: March 31, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF B.S. 312 FRAME JUST ABOVE FORWARD ENTRY DOOR CUT OUT. / [01] VERIFIED SRM 53-00-07-1A-1 IS APPLICABLE FOR DAMAGE ON A FRAME;[02] CRACK IN BS 312 FRAME FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1 FIG. 102 DETAIL E;[03] REQUEST NDI TO MARK END OF CRACK;[04] HFEC INSPECTED FRAME BS312 AND MARKED END OF CRACKED AS REQUESTED IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23.  EQUIP USED: NORTEC 600 ID: ATS1465;[05] VERIFIED CORRECTIVE ACTION 1 AND 2.;[06] TRIMMED .400' FROM EDGE OF BS 312 FRAME TO REMOVE CRACK; MAINTAINING .5' RADIUS PER SRM 51-10-02;[07] REQUEST NDI TO HFEC TRIMMED EDGE TO ENSURE A CRACK FREE CONDITION;[08] HFEC INSPECTED TRIMMED EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23.  EQUIP USED: IS000450 500D;[09] VERIFIED ITEM 6 CORRECTIVE ACTIONS.;[10] ADDITION TO ACTION 8; NO CRACKS FOUND.;[11] CARD COMPLETE;[12] VERIFIED COMPLETE
